# SDR DALA14000233358

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 33,969 hours, 4,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERNAL SURFACE AFT LOWER,  FOUND CHAFED.  CHAFE REMOVED IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 52-10-00 DIAGRAM 104.  REPAIRED IAW SRM 52-13-00, FIG. 213.
